# SDR AU990115

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 1A103TCM6958
- Condition: Corroded
- Location: Propeller
- Component: Mcauly, 1A103TCM6958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE FACE CONTAINED EXFOLIATION CORROSION LOCATED APPROXIMATELY 50 MM (1.96 INCHES) FROM THE LEADING EDGE.   PART TC:  198.
